# SDR SWIA200110266

- Difficulty date: October 24, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,446 hours, 43,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: PE610261
- Condition: Worn
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON INBOARD FLAPS.  FOUND CONTAMINATION IN INBOARD ACTUATOR CANNON PLUGS.  ALSO FOUND WORN ROLLERS ON LEFT INBOARD FLAP.  CLEANED CANNON PLUGS AND REMOVED AND REPLACED ROLLER LEFT INBOARD FLAP.  REINSTALLED PANELS.  OPS CHECK GOOD.  ROLLER P/N:  PE61026-1.
